Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- 2015
- Veröffentlicht
Linear and projective boundary of nilpotent groups
Krön, B., Lehnert, J., Seifter, N. & Teufl, E., 2015, in: Glasgow Mathematical Journal. 57.2015, 3, S. 591-632 42 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Local and global strong solution for hydrodynamical systems driven by multiplicative jump noise.
Razafimandimby, P., Hausenblas, E. & Bessaih, H., 2015, in: Nonlinear Differential Equations and Applications.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On shift radix systems over imaginary quadratic Euclidean domains
Weitzer, M. F., Pethõ, A. & Varga, P., 2015, in: Acta cybernetica : forum centrale publicationum cyberneticarum Hungaricum. 2015, 22, 2, 485-498Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the characterization of Pethő's Loudspeaker
Weitzer, M. F., 2015, in: Publicationes mathematicae. 2015, 87, 1-2Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the Fibonacci Mandelbrot set
Sirvent, V. & Thuswaldner, J., 2015, in: Indagationes Mathematicae. 26, S. 174-190Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On the rate of convergence of the 2-D stochastic Leray-alpha model to the 2-D stochastic Navier-Stokes equations with multiplicative noise
Razafimandimby, P. & Bessaih, H., 2015, in: Applied Mathematics and Optimization.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Rational self-affine tiles
Steiner, W. & Thuswaldner, J., 2015, in: Transactions of the American Mathematical Society.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Reachability relations, transitive digraphs and groups
Seifter, N., Potocnik, P., Malnic, A. & Sparl, P., 2015, in: Ars mathematica contemporanea. 8.2015, 1, S. 83-94 12 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Reihenfolgeoptimierung im Prozess der Schweinehälftenzerlegung
Laber, A., 2015Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Masterarbeit
- Veröffentlicht
Salem numbers from a class of star-like trees
Brunotte, H. & Thuswaldner, J., 2015, in: Journal of number theory. 153, S. 85-96 12 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)